# SDR SIMA200729707

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 6,947 hours, 6,172 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NOTIFIED BY CREW VIA GRD LINE.  ABORTED T/O AT LOW SPEED DUE TO RUD SYS 1 FAIL EICAS MSG.  THE MESSAGE WENT AWAY AFTER FOLLOWING CHECK LIST.  PERFORMED FIM OF RUDDER SYS INOP ON EICAS PER EMB 145 FIM 27-22-00-810. PERFORMED TEST OF RUDDER PER EMB 145 MM 27-23-00 NO DEFECTS FOUND AT THIS TIME. AIRCRAFT RETURNED TO SERVICE
